# SDR AALA2019100879011

- Difficulty date: October 6, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 62,296 hours, 23,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHT BOTH IN SEAT 3L AND 3R DOOR CEILING EXIT LIGHT, TURNED OFF AND ON AND MOST SEATS IN REAR SECTION OF AIRPLANE WERE HAVING PROBLEMS. MAINTENANCE FOUND L3 BATTERY PACK WAS NOT COMMUNICATING WITH CIDS AND MAINTENANCE ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK OF LIGHTS PER AMM 33-51-00.
